Nov 19, 2008
I am hiv+ and undetectable. I do have low testesterone and take injections for that. I take an injection 2 times a month. lately I have noticed that my sperm isn't as much as it use to be what could be the problem, what can u suggest.. more sex maybe..lol
| Response from Dr. Henry
Many factors can impact semen volume with with variable but most often minimal impact of HIV or HIV drugs directly. Sperm count is a separate issue looking at active/motile sperm cells. An evaluation of sperm content is recommended to sort out possibilities. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Sex With A Prostitute Scared I Have HIV
- Enlarged Lymph Nodes After Deep Kissing Worried I Have HIV
- Loose Stool After Breast Sucking Sign Of HIV AIDS
- Pain In Urethra After Sex With Sex Worker Worried I Have
- Painful Ejaculation After Anal Fingering Worried I Have HIV
- Brown Vaginal Discharge Causes
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.